MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE

ROCHE DIAGNOSTICS ELECSYS FT4 II ASSAY; RADIOIMMUNOASSAY, FREE THYROXINE
Catalog Number 06437281160
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
The customer received questionable elecsys tsh assay and elecsys ft4 ii assay results for one patient from cobas 6000 e 601 module serial number (b)(4) and from a cobas 8000 e 801 module compared to the result from an abbott architect.This medwatch is for ft4.Refer to the medwatch with patient identifier (b)(6) for the tsh assay.The results were reported outside of the laboratory but the patient's endocrinologist did not believe the tsh result.There was no allegation of an adverse event.The serial number of the cobas 8000 e 801 module was requested but was not provided.
 
Additional Manufacturer Narrative
Sample from the patient was submitted for investigation.No interfering factor was found.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
ELECSYS FT4 II ASSAY
Common Device Name
RADIOIMMUNOASSAY, FREE THYROXINE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key7886685
Report Number1823260-2018-03183
Device Sequence Number2725935
Product Code CEC
UDI-Device Identifier04015630934232
UDI-Public04015630934232
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K131244
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number06437281160
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/31/2018
Supplement Date Received by Manufacturer08/31/2018
Initial Report FDA Received Date09/18/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELTROXIN